Randomness of Sequences of Numbers Using Permutation Polynomials over Prime Finite Fields

Authors

  • Mansi Rehan Department of Mathematics & Statistics, Himachal Pradesh University, Shimla, India https://orcid.org/0000-0002-8592-8291
  • Sagar Vinayak Department of Mathematics & Statistics, Himachal Pradesh University, Shimla, India
  • Shalini Gupta Department of Mathematics & Statistics, Himachal Pradesh University, Shimla, India https://orcid.org/0000-0001-7743-0744

DOI:

https://doi.org/10.37256/cm.4320233011

Keywords:

permutation polynomials, prime finite fields, randomness

Abstract

The randomness of a sequence plays an important role in cryptography like deciding the key, encryption and decryption algorithms. The sequences obtained by permutation polynomials over the finite fields have different properties which are used as random number generators. In the present paper, we have checked the randomness of sequence of numbers obtained from permutation polynomials over prime finite fields using different non-parametric statistical tests.

Downloads

Published

2023-08-11

How to Cite

1.
Rehan M, Vinayak S, Gupta S. Randomness of Sequences of Numbers Using Permutation Polynomials over Prime Finite Fields. Contemp. Math. [Internet]. 2023 Aug. 11 [cited 2024 Mar. 4];4(3):453-66. Available from: https://ojs.wiserpub.com/index.php/CM/article/view/3011